# SDR IPXA2023112183806

- Difficulty date: November 2, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 30,207 hours, 19,712 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ENTRY DOOR FRAME, MIDDLE SEAL DAMAGED; DOT 117-001. SEAL REPAIRED I.A.W S.O.P.M 20-50-12. REVIEWED
